UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1361

タイトル: Asymptotic Self-Similarity and Short Time Asymptotics of Stochastic Flows
著者: Kunita, Hiroshi
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 3, Page 595-619
抄録: We study asymptotic properties of Levy flows, changing scales of the space and the time. Let $ξ_t(x), t\geq 0$ be a Levy flow on a Euclidean space ${\bf R}^d$ determined by a SDE driven by an operator stable Levy process. Consider the Levy flows $ξ^{(r)}_t(x)=γ^{(x)}_{1/r}(ξ_{rt}(x)), t\geq 0$, where $\{γ^{(x)}_r\}_{r>0}$ is a dilation, i.e., a one parameter group of diffeomorphisms of ${\bf R}^d$ with invariant point $x$ such that $γ^{(x)}_{1/r}(y)\to \infty$ as $r \to 0$ whenever $y\ne x$. We show that as $r \to 0$ $\{ξ^{(r)}_t(x), t\geq 0\}$ converge weakly to a stochastic flow $\{ξ^{(0)}_t(x), t \geq 0\}$, if we choose a suitable dilation. Further, the limit flow is self-similar with respect to the dilation, i.e., its law is invariant by the above changes of the space and the time. This fact enables us to prove that the short time asymptotics of the density function of the distribution of $ξ_t(x)$ coincides with that of the density function of the distribution of $ξ^{(0)}_t(x)$.
URI: http://hdl.handle.net/2261/1361
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040305.pdf211.07 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください